Skip navigation

An improved inexact Newton's method for unary optimization

An improved inexact Newton's method for unary optimization

Deng, Naiyang, Wang, Zhaozhi and Zhang, Jianzhong (2001) An improved inexact Newton's method for unary optimization. Optimization Methods and Software, 15 (3-4). pp. 257-282. ISSN 1055-6788 (Print), 1029-4937 (Online) (doi:10.1080/10556780108805821)

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: unary optimization, inexact Newton method, Cholesky factorization, preconditioned conjugate gradient method
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis > Fire Safety Engineering Group
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:03
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/1079

Actions (login required)

View Item View Item